# SDR CA040707006

- Difficulty date: July 1, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 5,526 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 571302
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR UNSAFE LIGHT CAME ON IN FLIGHT WITH AUTO FEATHER OFF ANNUNCIATOR ALSO.  GEAR HAD TO BE MANUALLY EXTENDED.  REPLACED LANDING GEAR POWER PACK MOTOR WITH O/H UNIT.  FUNCTIONAL TEST OF SYSTEM CARRIED OUT.
